# SDR MALA000805

- Difficulty date: December 5, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 451
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, FLOORBOARD FLANGE AT FS 258 IS CORRODED.  REFER TO CELSIUS W/O 19120, TASK 1514.  MAINTENANCE REMOVED CORROSION IAW SRM 51-70-40.  REMAINING MATERIAL IS OUT OF LIMIT REF SRM 51-10-10.  OUT OF LIMITS FLANGE REMOVED, NEW FLANGE FABRICATED, BLEND ALLOWANCES IAW SRM 51-20-20.  INSTALLED NEW FABRICATED FLANGE REF SAAB SRM 51-40-21.
